# SDR HEEA083283

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N42EA
- Make and model: Bell 206L-3
- Aircraft serial: 51542
- Aircraft time: 11,767 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 206362002101
- Condition: Worn
- Location: Fuel Storage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CAP LEVER WORN. SCRAPPED.
